Infinitely many solutions for a double Sturm–Liouville problem
In this paper, we prove the existence of infinitely many solutions to differential problems where both the equation and the conditions are Sturm–Liouville type. The approach is based on critical point theory.
KeywordsSturm–Liouville problem Sturm–Liouville equation Multiple solutions
Mathematics Subject Classification (2000)34B15 34B24
Unable to display preview. Download preview PDF.
- 3.Bonanno G., Molica Bisci G.: Infinitely many solution for a Sturm–Liouville boundary value problem. Bound. Value Prob. 2009, 1–20 (2009)Google Scholar
- 4.Bonanno G., Molica Bisci G.: Infinitely many solution for a dirichlet problem involving the p-Laplacian. Proc. Roy. Soc. Edinb. Sect. A 140, 1–16 (2009)Google Scholar
- 6.Giannessi, F., Maugeri, A., Pardalos, P.M. (eds): Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models. Kluwer, Dordrecht (2002)Google Scholar